# SDR V0XD20220318002

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N247JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 31,871 hours, 29,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT AFT RADIO ALTIMITER FAYING SURFACE IS CORRODED. CORRECTIVE ACTION: REMOVED CORROSION ON FUSELAGE SKIN AT AFT RADIO ALTIMITER FAYING SURFACE BY BLENDING. NOMINAL SKIN THICKNESS IS .063. SKIN THICKNESS AFTER REPAIR IS .058, FOUND TO BE WITHIN LIMITS IAW EMB145 SRM 53-31-01. WORK ACCOMPLISHED ON AVMAX W/O: 80992 W/C: 1035.
